# SDR 2010F00222

- Difficulty date: October 14, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N15PG
- Make and model: Cessna 525B
- Aircraft serial: 0140
- Aircraft time: 1,669 hours, 1,592 cycles
- Engine: Wilint FJ443A
- Engine time: 1,669 hours, 1,592 cycles
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B, J
- Precautionary procedure: E, B

## Discrepancy

DURING ACSENT(15 MINUTES AFTER DEPARTURE), CREW EXPERIENCED ODOR OF SMOKE IN CABIN ACCOMPANIED BY NR 2 ENGINE LOW OIL PRESSURE AND HIGH OIL TEMPERATURE. CREW SHUTDOWN AND SECURED NR 2 ENGINE, AND INITIATED EMERGENCY DESCENT.  INITIAL FINDINGS SHOW THAT THE NR 2 ENGINE OIL TANK WAS EMPTY WITH SIGNS OF OIL EVIDENT ON THE ENGINE TAILPIPE. ALSO BYPASS INDICATOR WAS POPPED AND CHIP PLUGS HAD DEBRIS ON THEM. ENGINE WILL HAVE TO BE SENT TO FOR INVESTIGATION INTO ACTUAL FAILURE AND CAUSE.
